# SDR USAA030091

- Difficulty date: June 3, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 58,984 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED 1 INCH, BS 620 AT DOOR STOP NR 6.  DAMAGE CUT OUT, INSTALLED NEW WEB SECTION AND REPAIR DOUBLERS PER SRM 53-00-07 FIG 202 AND EA 87277.  (M)
